MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 26" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, 2 MICROCLAVE® CLEAR, CLAM; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 26" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, 2 MICROCLAVE® CLEAR, CLAM; STOPCOCK, I.V. SET
Catalog Number AM3014
Medical Device Problem Code Separation Problem (4043)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation; it has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding ext set with 3 port nanoclave manifold, where it was reported that the product broke off from patient's catheter while medications were running.Patient harm is unknown.
 
Additional Manufacturer Narrative
The dhr was reviewed and no nonconformities were found that would have led to the reported complaint.The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.

Brand Name
26" EXT SET W/3-PORT NANOCLAVE® MANIFOLD, CHECK VALVE, 2 MICROCLAVE® CLEAR, CLAM
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24569756
Report Number9617594-2026-00252
Device Sequence Number8366776
Product Code FMG
UDI-Device Identifier00887709086227
UDI-Public(01)00887709086227(17)290501(10)14009008
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3014
Device Lot Number14009008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2026
Supplement Date Received by Manufacturer04/07/2026
Initial Report FDA Received Date03/11/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CALCIUM CHLORIDE, MFR UNKNOWN; DILAUDID, MFR UNKNOWN; PRECEDEX, MFR UNKNOWN; VASOPRESSION. MFR UNKNOWN
Patient SexUnknown